# SDR HEEA087229

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft time: 12,836 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0845000000
- Part serial: 4E000385
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT MAINTAIN PRESET WAYPOINTS AFTER POWER IS REMOVED FROM THE AIRCRAFT. SHOP REPAIR.
